Regions of instability for non-twist maps

John Franks*, Patrice Le Calvez

*Corresponding author for this work

Research output: Contribution to journalReview articlepeer-review

41 Scopus citations

Abstract

In this paper we consider an analog of the regions of instability for twist maps in the context of area preserving diffeomorphisms which are not twist maps. Several properties analogous to those of classical regions of instability are proved.

Original languageEnglish (US)
Pages (from-to)111-141
Number of pages31
JournalErgodic Theory and Dynamical Systems
Volume23
Issue number1
DOIs
StatePublished - Feb 2003

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regions of instability for non-twist maps'. Together they form a unique fingerprint.

Cite this